# SDR EVCA201708260001

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N295AE
- Make and model: Bell 206L-3
- Aircraft serial: 51455
- Aircraft time: 13,078 hours, 33,060 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Part number: CK5000
- Condition: Burned
- Location: Instrument Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A BURNING ODOR EMANATING FROM THE AFT CABIN. DURING INSPECTION, IT WAS DISCOVERED THAT THE CONNECTOR TO THE TRANSPONDER CONTROL UNIT IN THE INSTRUMENT PANEL SHOWED SIGNS OF OVERHEATING AND MELTING. CONTACTS APPEAR TO HAVE SHORTED CAUSING THE OVERHEAT CONDITION.
